Alert archive / Missouri / River Flood Warnings in 2010

River Flood Warning 242, NWS St. Louis, MO

July 22, 2010Monroe County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 22, 2010, 8:58 AM CDT for Monroe County, Missouri. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Jul 22, 2010, 8:58 AM CDT (13:58 UTC)
Expired
Jul 24, 2010, 7:50 AM CDT
In force
47 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Monroe County, MO

The radar

The St Louis radar (KLSX), 144 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Fork Salt River near Holliday (PMZM7). The gauge peaked at 19.03 ft at Jul 23, 2010, 3:00 AM CDT.

actionminormoderate10152007/2207/2307/2407/25
Action stage
15 ft
Minor stage
17 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05506350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 22, 6:22 AM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jul 22, 6:22 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
622 AM CDT THU JUL 22 2010

.DISCUSSION...
/416 AM CDT THU JUL 22 2010/

MAIN FCST ISSUES ARE HEAT/HUMIDITY FOR THE NEXT FEW DAYS AND TIMING
OF A CDFNT EXPECTED TO SINK SWD INTO THE AREA ON SAT/SUN.

EARLY MORNING MCS OVER NE/IA HAS DEVELOPED ON THE NOSE OF THE LLJ
WHERE H85 MCONV WAS MAXIMIZED ABOVE THE QUASISTATIONARY BDRY THAT
HAS BEEN WAVERING ACROSS IA AND NRN MO OVER THE LAST FEW DAYS.
FORWARD PROPAGATING CORFIDI VECTORS SUGGEST THIS COMPLEX WILL
CONTINUE MOVING EWD OR SLIGHTLY ESEWD. WITH SFC BDRY LIFTING NORTH
OF THE AREA...NOCTURNAL MCS TRACK WILL ALSO SHIFT NORTH AND EAST OF
THE AREA FOR THE NEXT FEW DAYS. WITHOUT PERIODIC THUNDERSTORM
OUTFLOWS TO KEEP BACK THE HEAT...HOT AND HUMID CONDITIONS WILL SPREAD
RAPIDLY ACROSS THE AREA TODAY AND TOMORROW AS THE UPPER LEVEL RIDGE
BUILDS EWD. PCPN CHCS DECREASE RAPIDLY TODAY WITH SCT TSRA POSSIBLE
ACROSS THE NERN THIRD OF THE CWA FOLLOWED BY A BRIEF DRY PD
OVERNIGHT. TRAILING CDFNT WILL BRING A CHC OF SHRA/TSRA TO THE AREA
AS IT SINKS SWD INTO THE REGION THIS WEEKEND.

HAVE CONTINUED THE GOING HEAT ADVISORY THROUGH 8PM TOMORROW NIGHT
SINCE HEAT INDEX READINGS WILL LIKELY REACH 105 TO 108 DEGREES
ACROSS THE AREA TODAY WITH SLIGHTLY HIGHER VALUES EXPECTED TOMORROW.
HEAT INDEX VALUES OF AROUND 110 DEGREES ARE POSSIBLE IN AND AROUND
THE ST LOUIS METRO AREA TOMORROW BUT WILL DEFER TO DAY SHIFT ON ANY
ADDITIONAL HEAT HEADLINES.

NO CHANGES PAST 12Z MON.

KANOFSKY

&&

.AVIATION...
/621 AM CDT THU JUL 22 2010/

VFR CONDITIONS EXPECTED WITH SOUTH-SOUTHWEST WIND AROUND 10 KTS.

SPECIFICS FOR KSTL...SEE ABOVE.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT FRIDAY FOR AUDRAIN MO-
     BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
     GASCONADE MO-IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN
     MO-MADISON MO-MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-
     OSAGE MO-PIKE MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES
     MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
     GENEVIEVE MO-WARREN MO-WASHINGTON MO.

IL...HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT FRIDAY FOR ADAMS IL-
     BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
     JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
     MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
     IL.

&&

WFO LSX
Hazardous weather outlook, Jul 22, 7:16 AM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
716 AM CDT THU JUL 22 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
716 AM CDT THU JUL 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

DANGEROUS HEAT AND HUMIDITY IS EXPECTED TODAY WITH HEAT INDEX
VALUES BETWEEN 105 AND 110 DEGREES IN THE AFTERNOON AND EARLY
EVENING.

MODERATE RIVER FLOODING IS FORECAST TO CONTINUE ALONG NUMEROUS
RIVERS ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

DANGEROUS HEAT AND HUMIDITY IS EXPECTED ON FRIDAY WITH HEAT INDEX
VALUES BETWEEN 105 AND 110 DEGREES DURING THE AFTERNOON AND EARLY
EVENING HOURS.

THE DANGEROUS HEAT AND HUMIDITY MAY CONTINUE INTO SATURDAY...BUT
THE ARRIVAL OF A COLD FRONT WILL ALSO BRING A CHANCE OF
THUNDERSTORMS BACK TO THE REGION FRIDAY NIGHT THROUGH SUNDAY.
SEVERE WEATHER IS POSSIBLE ON SATURDAY ACROSS EXTREME NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS.

MODERATE RIVER FLOODING IS FORECAST TO CONTINUE ALONG NUMEROUS
RIVERS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 9:58 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis3 days

Nearby

River Flood Warnings in Missouri, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.